# SDR 2023FA0000064

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 8,762 hours, 6,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: AA
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR APPROACH INTO KHOU THE FLIGHT CREW SELECTED LANDING DOWN AFTER LANDING GEAR EXTENDED DOWN THE CREW DID NOT HAVE NOSE GEAR DOWN AND LOCK LIGHT COME ON ALL OTHER INDICATION AND WERE GOOD. FLIGHT CREW NOTIFIED ATC THAT THEY WOULD LIKE TO CIRCLE THE AIRPORT TO CHECK NOSE LANDING GEAR INDICATION SYSTEM OUT, THAT THEY WERE NOT GETTING A DOWN AND LOCK LIGHT ON THE NOSE GEAR. WHILE THE FLIGHT CREW CIRCLE THE AIRPORT THEY CYCLIC THE  LANDING GEAR SYSTEM. WHEN THEY CYCLIC THE LANDING SYSTEM AGAIN NOSE GEAR INDICATION WORKED AND ALL OTHER INDICATION SYSTEM CHECKED GOOD. AIRCRAFT LANDED SAFELY. CHOICE AVIATION MAINTENANCE DEPARTMENT CONTRACTED TEXTRON AVIATION AT KHOU TO INSPECT THE  NOSE LANDING GEAR SYSTEM FOR ANY DEFECTS OR MALFUNCTION. NO FAULTS FOUND ON VISUAL INSPECTION , PERFORMED LANDING EXTENSION AND RETRACT CHECKS NO FAULTS NOTED. AIRCRAFT WAS RELEASE TO RETURN TO SERVICE
